# SDR ASAA2022111540779

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,639 hours, 8,270 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT PROMPT NOT DISPLAYED ON MCDU PERFORMED QRH SAT LOCK UP PROCEDURE AND SAT RESTORED. GROUNDED - YES. CONFIRMED RESET SATCOM OP OK REF B737-900 AMM 23-15-00.
